Alert archive / New Jersey / Small Craft Advisories in 2009

Small Craft Advisory 58, NWS Philadelphia/Mount Holly

July 11, 2009

NWS Philadelphia/Mount Holly issued this small craft advisory at Jul 11, 2009, 3:45 AM EDT. It took effect at Jul 11, 2009, 8:00 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jul 11, 2009, 3:45 AM EDT (07:45 UTC)
In effect from
Jul 11, 2009, 8:00 PM EDT
Expired
Jul 12, 2009, 6:26 AM EDT
In force
10 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

977 
WHUS71 KPHI 110745
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 AM EDT SAT JUL 11 2009

ANZ430-431-450>455-112000-
/O.NEW.KPHI.SC.Y.0058.090712T0000Z-090712T1200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
345 AM EDT SAT JUL 11 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
8 AM EDT SUNDAY. 

A COLD FRONT WILL APPROACH THE AREA WATERS THIS EVENING AND PASS
THROUGH THE AREA OVERNIGHT. SOUTHERLY WIND WILL INCREASE IN
ADVANCE OF THE FRONT AND SEAS WILL RESPOND TO THE INCREASE IN
WIND. BY DAYBREAK, THE FRONT SHOULD BE MOVING OFFSHORE AND WINDS
AND SEAS WILL GRADUALLY DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
758 
WHUS71 KPHI 111926
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 PM EDT SAT JUL 11 2009

ANZ430-431-450>455-120830-
/O.CON.KPHI.SC.Y.0058.090712T0000Z-090712T1200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
326 PM EDT SAT JUL 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM EDT SUNDAY. 

A COLD FRONT WILL MOVE ACROSS THE AREA OVERNIGHT AND EARLY SUNDAY
MORNING. A SOUTHERLY FLOW AHEAD OF THIS FRONT WILL INCREASE WITH
SOME GUSTS TO 25 KNOTS ANTICIPATED TONIGHT BEFORE DIMINISHING
EARLY SUNDAY MORNING. THIS WILL BUILD THE SEAS UP TO 5 FEET ON THE
OCEAN WITH UP TO 3 FEET IN THE LOWER DELAWARE BAY FOR A TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GORSE
716 
WHUS71 KPHI 120113
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
913 PM EDT SAT JUL 11 2009

ANZ430-431-450>455-121200-
/O.CON.KPHI.SC.Y.0058.000000T0000Z-090712T1200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
913 PM EDT SAT JUL 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY. 

A COLD FRONT WILL MOVE ACROSS THE AREA OVERNIGHT AND EARLY SUNDAY
MORNING. A SOUTHERLY FLOW AHEAD OF THIS FRONT WILL INCREASE WITH
SOME GUSTS TO 25 KNOTS ANTICIPATED TONIGHT BEFORE DIMINISHING
EARLY SUNDAY MORNING. THIS WILL BUILD THE SEAS UP TO 5 FEET ON
THE OCEAN WITH UP TO 3 FEET IN THE LOWER DELAWARE BAY FOR A TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
157 
WHUS71 KPHI 120751
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 AM EDT SUN JUL 12 2009

ANZ430-431-450>455-121200-
/O.CON.KPHI.SC.Y.0058.000000T0000Z-090712T1200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
351 AM EDT SUN JUL 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING. 

A COLD FRONT WAS MOVING ACROSS THE AREA THIS MORNING. A SOUTHERLY
FLOW AHEAD OF THIS FRONT WILL INCREASE WITH SOME GUSTS TO 25 KNOTS
AND THE SEAS UP TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
634 
WHUS71 KPHI 121026
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 AM EDT SUN JUL 12 2009


ANZ430-431-450>455-121130-
/O.CAN.KPHI.SC.Y.0058.000000T0000Z-090712T1200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
626 AM EDT SUN JUL 12 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA,
SO THE SMALL CRAFT ADVISORY IS BEING CANCELED.

|
$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jul 11, 3:37 AM EDT, 8 minutes earlier.

Area forecast discussion, Jul 11, 3:37 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
337 AM EDT SAT JUL 11 2009

.SYNOPSIS...
AS HIGH PRESSURE MOVES OFFSHORE TODAY, AN ACTIVE COLD FRONT WILL
SWEEP ACROSS THE REGION THIS EVENING INTO THE EARLY MORNING HOURS
SUNDAY. HIGH PRESSURE WILL BUILD OVER THE REGION SUNDAY INTO
MONDAY. A WEAK COLD FRONT MOVE THROUGH THE AREA MONDAY NIGHT.

&&

.NEAR TERM /THROUGH TONIGHT/...
PATCH OF CLOUDS RIDING OVER THE RIDGE THIS MORNING WILL BE
THINNING OUT DURING THE DAY AND ALLOWING THE TEMPERATURES TO WARM
INTO THE 80S LOWER HALF OF CFA AND THE 70S NORTHERN SIDE. THE
FRONT IS ALREADY TAKING SHAPE OVER THE GREAT LAKES AND WILL BE ON
OUR DOORSTEP LATE TODAY.

THE INITIAL RETURN TO CYCLONIC FLOW ALOFT WILL BE ACCOMPANIED BY
A PERIOD OF STRONG THUNDERSTORMS BY DAYS END TODAY WITH SCATTERED
SHOWERS AND THUNDERSTORMS INTO NEXT WEEK. AFTER A WET JUNE AND
RELATIVELY DRY START TO JULY, THAT WILL CHANGE WITH A DIFFLUENT
50H FLOW ALOFT AS A STRONG JULY SHORT WAVE BRINGS AN AREA OF WET
THUNDERSTORMS IN THE LATE AFTERNOON HOURS OVER WESTERN ZONES AND
ACROSS TO THE COAST IN THE EARLY MORNING HOURS SUNDAY. QPF AMOUNTS
LOOK HIGHEST ACROSS THE LOWER HALF OF THE CFA WITH .75 TO ABOUT AN
INCH AND A HALF FROM THE GFS. THERE IS A RISK OF SVR TSTMS JUST ON
OUR WESTERN BORDER TODAY BUT SOME MAY SPILL ACROSS INTO CWA BEFORE
MIDNIGHT. THE FRONT WILL BE OFF THE COAST BEFORE SUNUP SUNDAY WITH
CLEARING THEREAFTER.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
SOME COOL TEMPERATURES IN THE WAKE OF THE COLD FRONTAL PASSAGE
SUNDAY NIGHT AND MONDAY NIGHT BUT RETURN TO NORMAL THEREAFTER.
POSSIBLY SOME NEAR RECORD LOW WITH IDEAL RADIATIONAL COOLING
ESPECIALLY NORTHERN ZONES. OTHERWISE, THE FRONT MOVES OFFSHORE
AND HIGH PRESSURE BUILDS IN DURING THE DAY SUNDAY, BUT THE
CYCLONIC FLOW ALOFT KEEPS THE WEATHER UNSETTLED WITH A CHANCE OF
SHOWERS/TSTMS AGAIN MONDAY INTO TUESDAY. UPPER LOW NEAR JAMES BAY
WITH THE WEST TO NORTHWEST FLOW EXTENDING DOWN THE COAST TO
GEORGIA. TEMPERATURES REMAIN COMFORTABLE FOR THIS TIME OF YEAR.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
ANOTHER HIGH PRESSURE WILL BUILD OVER THE REGION LATE TUESDAY INTO
WEDNESDAY BUT ANOTHER LOW APPROACHES WEDNESDAY AFTERNOON. WELL
HAVE THE CHANCE OF SHOWERS AND THUNDERSTORMS WITH THE NEXT SYSTEM
FOR A GOOD PART OF THE LONG TERM PERIOD. OUR SOUTHERN DELMARVA
ZONES MAY REACH 90 DEGREES AND THE DEW POINT AROUND 70 ON THURSDAY
WHICH8CH WOULD GIVE US OUR FIRST UNCOMFORTABLE DAY IN QUITE SOME
TIME. THERE ARE THOSE WHO ARE HOPING FOR HOTTER AND MORE HUMID
WEATHER BUT ILL TAKE IT LIKE IT IS.

NO CHANGE IN THE UPPER AIR PATTERN THROUGH THE END OF THE UPCOMING
WEEK. THE HOT UPPER RIDGE REMAINS OVER THE SOUTHWEST AT LEAST
THROUGH THE 20TH.

&&

.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
VFR CONDITIONS ARE EXPECTED TO PREVAIL DURING MOST OF THE DAYLIGHT
HOURS ON SATURDAY.  HOWEVER, BY EVENING, A COLD FRONT IS EXPECTED TO
APPROACH FROM THE WEST AND BRING SHOWERS AND POSSIBLY TSTMS TO THE
TAF SITES.  IT DOES APPEAR THAT THE PRECIP WILL HOLD OFF UNTIL LATE
AFTERNOON OR EARLY EVENING AND OVERSPREAD THE AREA FROM WEST TO
EAST.  THERE COULD BE A PERIOD OF MVFR OR EVEN IFR WITH ANY HEAVY
RAIN OR TSTMS.  IT IS ALSO POSSIBLE THAT SINCE THE BULK OF THE
PRECIP WILL BEGIN AFTER DAYTIME HEATING HAS ENDED, THAT IT COULD END
UP BEING MORE RAIN THAN TSTMS.  FOR NOW, WILL JUST INDICATE SHRA
WITH CB AND SOME BORDERLINE VFR/MVFR CIGS.  CONDS COULD ALSO END UP
BEING WORSE THAN CURRENTLY FCST, ESPECIALLY IF TSTMS ARE MORE
WIDESPREAD.  IT DOES APPEAR THAT MOST, IF NOT ALL OF THE PRECIP WILL
BE OVER WITH BY DAYBREAK SUNDAY, ESPECIALLY FOR THE WRN TAF SITES.

WINDS WILL BE FROM A GENLY SW DIRECTION TODAY, BECOMING MORE SLY
TONIGHT AND THEN W TO NW AFTER FROPA.  SPEEDS WILL BE LIGHT THIS AM,
INCREASING TO 10 TO 15 KT WITH GUSTS AS HIGH AS 20 KT THIS AFTN.  OF
COURSE, THERE COULD BE STRONGER GUSTS WITH ANY CONVECTION.

OUTLOOK...
ONCE THIS PRECIP EPISODE COMES TO AN END, VFR CONDS ARE GENLY
EXPECTED TO PREVAIL THROUGH MIDWEEK.  THERE COULD BE SOME ISOLD
SHWRS ON MONDAY AND THERE IS THE POSSIBILITY OF MORE ORGANIZED PRECIP
WED OR THU.

&&

.MARINE...
HIGH PRESSURE WILL GRADUALLY MOVE OFFSHORE TODAY AND ALLOW A CDFNT
TO APPROACH FROM THE W.  SLY WIND WILL INCREASE IN ADVANCE OF THE
FRONT AND BECOME GUSTY, ESPECIALLY THIS EVENING AND TONIGHT.  SPEEDS
OF 25 KT CAN NOT BE RULED OUT.  THE LATEST WW GUIDANCE INDICATES
SEAS OF AROUND 6 FT BY TONIGHT AS WELL.  AS A RESULT, SCA FLAGS ARE
BEING HOISTED WITH THIS PACKAGE.  THEY WILL BE IN EFFECT FOR ALL
MARINE ZONES FROM 00Z TONIGHT UNTIL 12Z SUNDAY.  NOT SURE IF WE WILL
HIT SCA ON DEL BAY, BUT WITH THE UNCERTAINTY, ISSUING THE SCA SEEMED
THE PRUDENT THING TO DO ATTM.

CONDS SHOULD IMPROVE DURING THE DAY SUNDAY AS BOTH WINDS AND SEAS
SUBSIDE AS HIGH PRESSURE BUILDS IN. THEN FAIRLY BENIGN CONDS ARE
EXPECTED THRU MIDWEEK.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 8 AM EDT SUNDAY
     FOR ANZ430-431-450>455.

&&

SYNOPSIS...EBERWINE
NEAR TERM...EBERWINE
SHORT TERM...EBERWINE
LONG TERM...EBERWINE
AVIATION...NIERENBERG
MARINE...NIERENBERG
Hazardous weather outlook, Jul 10, 4:10 PM EDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 PM EDT FRI JUL 10 2009

PAZ054-055-060>062-111200-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
410 PM EDT FRI JUL 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SOME THUNDERSTORMS ARE FORECAST TO DEVELOP LATER SATURDAY
AFTERNOON AND CONTINUE SATURDAY NIGHT. SOME STORMS MAY BECOME
LOCALLY STRONG TO SEVERE WITH GUSTY WINDS AND FREQUENT CLOUD TO
GROUND LIGHTNING THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ067>071-111200-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
410 PM EDT FRI JUL 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-111200-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
410 PM EDT FRI JUL 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A MODERATE RISK OF RIP CURRENTS CONTINUES THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-111200-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
410 PM EDT FRI JUL 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SMALL CRAFT ADVISORY CONDITIONS FOR WINDS AND OR SEAS MIGHT BE
REACHED SATURDAY NIGHT INTO PART OF SUNDAY IN THE INCREASING
SOUTHERLY FLOW PRECEDING THE NEXT COLD FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-111200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
410 PM EDT FRI JUL 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GORSE/GIGI

Nearby

Small Craft Advisories in New Jersey, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.